... consumes from 6-12 beers a day as well. Can this cause mood swings, fits of anger, or depression? I am very worried since I have moved out of our home because of the fits of anger frighten me
Yes. this could definitly be causing mood swings, anger and depression. Mixing opioids and alcohol is a dangerous practice. You might want to be the little birdie that whispers in his Drs ear about the fact he is drinking heavily while taking the pain medication. He needs a different form of pain therapy than opioids or he needs to stop drinking. You might try talking to him about it if you can catch him sober if you havent already. Good for you for being strong enough to leave for your safety!!
If anone in this world needs a friend your boyfriend does and apparently you don't want to see destruction to be the end of the path he is following, I agree with Dzoobaby, a whisper in the doctor's ear seems like the best thing/safest thing than can happen. I wish you both the very best
Hi laura jean,
Alcohol and opioids are BOTH depressants and are probably making him miserable. And as my friends point out, you intervening may just be the right thing to do!
This mixture could be potentially deadly to him as well. If he is already depressed it is just aggravating the situation. He may actually be trying to self medicate with alcohol and opiates. Perhaps the depression actually started before the beer and pain meds? Just a thought.
Stay safe and steer clear of him until he gets help, we don't want to see you hurt by a man that has a horrid temper!
- Percocet Information for Consumers
- Percocet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Percocet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hi I recently got of the percocets I have been taking for two years ( 5 a day) I am 4 weeks without?
Posted 16 Aug 2009 • 3 answers
Posted 6 Jan 2010 • 2 answers
Posted 13 Sep 2010 • 1 answer
Posted 19 Jun 2011 • 2 answers
Posted 5 Aug 2016 • 1 answer